Asymptotic direction for random walks in random environments
Annales de l'I.H.P. Probabilités et statistiques, Volume 43 (2007) no. 6, p. 751-761
@article{AIHPB_2007__43_6_751_0,
     author = {Simenhaus, Fran\c cois},
     title = {Asymptotic direction for random walks in random environments},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {43},
     number = {6},
     year = {2007},
     pages = {751-761},
     doi = {10.1016/j.anihpb.2006.10.003},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2007__43_6_751_0}
}
Simenhaus, François. Asymptotic direction for random walks in random environments. Annales de l'I.H.P. Probabilités et statistiques, Volume 43 (2007) no. 6, pp. 751-761. doi : 10.1016/j.anihpb.2006.10.003. http://www.numdam.org/item/AIHPB_2007__43_6_751_0/

[1] N. Berger, On the limiting velocity of high-dimensional random walk in random environment, arXiv:, math.PR/0601656. | MR 2393995

[2] F. Comets, O. Zeitouni, A law of large numbers for random walks in random mixing environments, Ann. Probab. 32 (1B) (2004) 880-914. | MR 2039946 | Zbl 1078.60089

[3] F. Comets, O. Zeitouni, Gaussian fluctuations for random walks in random mixing environments, Israel J. Math. 148 (2005) 87-114. | MR 2191225 | Zbl 1086.60065

[4] S.A. Kalikow, Generalized random walk in a random environment, Ann. Probab. 9 (5) (1981) 753-768. | MR 628871 | Zbl 0545.60065

[5] H. Kesten, The limit points of a normalized random walk, Ann. Math. Statist. 41 (1970) 1173-1205. | MR 266315 | Zbl 0233.60062

[6] A.-S. Sznitman, An effective criterion for ballistic behavior of random walks in random environment, Probab. Theory Related Fields 122 (4) (2002) 509-544. | MR 1902189 | Zbl 0995.60097

[7] A.-S. Sznitman, On new examples of ballistic random walks in random environment, Ann. Probab. 31 (1) (2003) 285-322. | MR 1959794 | Zbl 1017.60104

[8] A.-S. Sznitman, M. Zerner, A law of large numbers for random walks in random environment, Ann. Probab. 27 (4) (1999) 1851-1869. | MR 1742891 | Zbl 0965.60100

[9] H. Thorisson, Coupling, Stationarity, and Regeneration, Probability and its Applications (New York), Springer-Verlag, New York, 2000. | MR 1741181 | Zbl 0949.60007

[10] O. Zeitouni, Random walks in random environment, in: Lectures on Probability Theory and Statistics, Lecture Notes in Math., vol. 1837, Springer, Berlin, 2004, pp. 189-312. | MR 2071631 | Zbl 1060.60103

[11] M.P.W. Zerner, F. Merkl, A zero-one law for planar random walks in random environment, Ann. Probab. 29 (4) (2001) 1716-1732. | MR 1880239 | Zbl 1016.60093